MathSciNet Relay Station
MathSciNet bibliographic data
MR922369 58F13
Urbański, Mariusz Invariant subsets of expanding mappings of the circle. Ergodic Theory Dynam. Systems 7 (1987), no. 4, 627–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement